FREE PREVIEW. AAFP members and paid subscribers: Log in to get free access. All others: Purchase online access.

FREE PREVIEW. Purchase online access to read the full version of this article.

Am Fam Physician. 2014 May 1;89(9):702.

Unclear information regarding the correct diagnosis. The Photo Quiz “Pruritic Skin Rash and Fever” (February 1, 2014, p. 213) contained unclear information in the answers (p. 213), discussion (p. 214), and summary table (p. 214). Although drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is also known as anticonvulsant hypersensitivity syndrome, it would have been more clear for the answer to have been DRESS syndrome, because the patient was taking allopurinol (Zyloprim), a medication associated with DRESS syndrome, and not an anticonvulsant. The discussion should have clarified the medications often associated with DRESS syndrome. The online version of this Photo Quiz has been modified to address these issues.


Copyright © 2014 by the American Academy of Family Physicians.
This content is owned by the AAFP. A person viewing it online may make one printout of the material and may use that printout only for his or her personal, non-commercial reference. This material may not otherwise be downloaded, copied, printed, stored, transmitted or reproduced in any medium, whether now known or later invented, except as authorized in writing by the AAFP. Contact for copyright questions and/or permission requests.

Want to use this article elsewhere? Get Permissions

More in Pubmed


Oct 15, 2016

Access the latest issue of American Family Physician

Read the Issue

Email Alerts

Don't miss a single issue. Sign up for the free AFP email table of contents.

Sign Up Now

Navigate this Article